Top answers from doctors based on your search:
Disclaimer

cotton fever treatment

A 29-year-old male asked:
Dr. Bonnie Bock
47 years experience Infectious Disease
What is cotton fever: Please provide more information,
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old female asked:
Dr. Dariush Saghafi
33 years experience Neurology
Do you wish to stop?: Call the following number: 1-800-662-HELP (4357) This is the National Helpline for Drug Abuse. Here is the web address...very good stuff..... http ... Read More
A 33-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Related to IV drugs: Cotton fever is associated with IV drug use especially heroin. It relates to the use of cotton to filter the drug. It is caused by a bacteria that is ... Read More
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
Cotton Fever: Cotton fever can occur after illicit drug injection with symptoms of fever, rapid heart rate, headache, shortness of breath, nausea ; chills. It is as ... Read More
A male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cotton Fever: Cotton fever can occur after illicit drug injection with symptoms of fever, rapid heart rate, headache, shortness of breath, nausea ; chills. It is as ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
Reaction 2 particles: from the cotton that is often used to filter heroin (and other drugs) once they are dissolved in water, and usually heated over a flame ('cooked'). Th ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
Reaction 2 particles: from the cotton that is often used to filter heroin (and other drugs) once they are dissolved in water, and usually heated over a flame ('cooked'). Th ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Philip Ewing
19 years experience Pediatrics
Talk to your son: Cotton Fever is problem seen in IV drug users. It is not contagious, but could be seen in a group of users who share the same drugs. Given that your c ... Read More
A male asked:
Dr. Laura Anissian
21 years experience Internal Medicine
You need to seek hel: You should seek more advanced help. Please get to a clinic and get off of IV drugs! Treat the underlying problem and then you won't have to chase cott ... Read More
A 51-year-old male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
The usual.: Cotton fever refers to the transient eleva- tion in temperature within minutes after injec- tion of drug filtered through cotton, or after shooting th ... Read More
A male asked:
Dr. Clarence Grim
57 years experience Endocrinology
Cotton fever: No it will not help. Get your friend to a treatment center.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month